# SDR SWAA2021071285012

- Difficulty date: June 16, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS787 LBL17 WL157. / [01] FAULT RESOLVED ON TTG8Q005GC6A. PART REPLACED.; [02] VERIFIED ACB TRACK AT LBL17 WAS REPLACED ON TTG8Q005GC6A.  NO FURTHER ACTIONS REQUIRED.
